Constraint on teleportation over multipartite pure states

J. S. Kim*, J. Joo, S. Lee

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

We first present a quantity exhibiting the usefulness of bipartite quantum states for teleportation, called the quantum teleportation capability, and then investigate its restricted shareability in multi-party quantum systems. In this work, we verify that the quantum teleportation capability has a monogamous property in its shareability for arbitrary three-qutrit pure states by employing the monogamy inequality in terms of the negativity.

Original languageEnglish
Pages (from-to)593-596
Number of pages4
JournalEuropean Physical Journal D
Volume65
Issue number3
Early online date22 Nov 2011
DOIs
Publication statusPublished - 1 Dec 2011

Cite this